Bulletin of the American Mathematical Society

Review: Hermann Weyl, The Classical Groups

N. Jacobson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 46, Number 7 (1940), 592-595.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183502778

Citation

Jacobson, N. Review: Hermann Weyl, The Classical Groups . Bulletin of the American Mathematical Society 46 (1940), no. 7, 592--595. http://projecteuclid.org/euclid.bams/1183502778.


Export citation

See also

  • Related review: A. A. Albert. Review: D. E. Littlewood, The Theory of Group Characters. Bull. Amer. Math. Soc., Volume 47, Number 5 (1941), 357--359.

Reviewed Works

  • Hermann Weyl, The Classical Groups. Princeton, University Press, 1939. 11+302 pp.